Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

On birth control. Have nausea, vomiting, morning sickness. On Levenorgesterel. What is wrong?

write to you in hopes of giving light to some of my problems. I am a 22 year old Asian woman living in a conservative country where it is hard to acquire free consultation, and abortion is illegal and could equate to spending time in jail. I underwent a termination through D&C last December 2011 done by a midwife. As I have mentioned before, abortion is illegal in my country and I had to take the risk to go through with the procedure from unlicensed practitioners. Since then, I have been on the pill (Levenorgesterel and Ethiny Estradiol ). I have been on a normal 28-30 day cycle. Last June-July 2012, I went off the pill to give my body a break from all birth control, but during these months, I had a 54 day cycle. I feared I might be pregnant then, despite numerous pregnancy tests being negative, and the fact that my partner and I used back up birth control ( condoms , withdrawal), but my period arrived after 3 weeks of being late. This year, however, I am experiencing disturbances in my cycle again. My LMP was on January 30, I took the pill 3 days later, on February 5, my partner and I had sex and in fear of not being protected, I decided to take ECPs in the form of my birth control pills taken at 12 hour intervals. I was expecting my period on the February 28. Up until now, I haven t gotten my period. I have experienced headaches on February 27 and no further symptoms since then. I am watching out for early pregnancy symptoms such as implantation bleeding, nausea, vomiting morning sickness , emotional breakouts, breast tenderness and migraines, but none have presented itself as of now. I have been performing home pregnancy tests for every week that my period is late, and as I have mentioned, I just finished my 5th pregnancy test for the third week that I am late and it is still negative. I am wondering, Is it possible that my birth control failed and that I am pregnant? Or could this be a side effect of my birth control pills? I have read about Asherman s Syndrome from women who have underwent D&C, could this be the underlying cause of the absence of my period? I would like to have myself tested for a blood test, but the problem is, I have to consult a gynecologist in my country and I would have to admit undergoing a backyard abortion a couple of years ago. I hope you understand my situation and answer my questions. Hoping for your response, Angelique
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Let me explain few things regarding your problems.
One and most important thing is that you are not pregnant at all as after all home pregnancy tests are negative, so please don't take any tension.
Now Asherman's syndrome , you need not to worry even after your D & C.
Now main question is irregular bleeding and scanty periods.
For this you just have to consult a laboratory and get in blood examination for ESTROGEN, F S H / L H ratio ( hormones), Androgen/ testosterone level.
If all these tests values are normal and within limits need not to worry and live a normal life , if reports are abnormal then upload these reports over this side and we will discuss accordingly.
Hope you will find this information good for you.
Good luck.
Answered: Sun, 21 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor